# SDR EY2R9600949

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Propeller: Mcauly 3AF32C505
- System (JASC): 6110 · Propeller Assembly
- Part: Ball Bearing
- Part number: A16349
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALL BEARING FOUND CORRODED.
